Jeff Breeding-Allison

HomeCVResearchTeachingProgramming


Address
Mathematics Department
 Maloney Hall, Fifth Floor
Boston College
 Chestnut Hill, MA 02467-3806
 USA

E-mail
 breeding ;'at'; bc.edu
Publications

  1. Computations of spaces of paramodular forms of general level
   (with Cris Poor and David S. Yuen)
   J. Korean Math. Soc. 53 (2016), No. 3, pp. 645-689.
   (pdf)(journal)

  2. The Gelfand-Graev representation of GSp(4,Fq)
   (with Julianne Rainbolt)
   Comm. Algebra (2016), accepted.
   (pdf)(journal)

  3. Irreducible characters of GSp(4,q) and dimensions of spaces of fixed vectors
   Ramanujan J. 36 (2015), no. 3, 305-354.
   (pdf)(journal)
    Errata: On Table 16, the last column of the type V*a representation should have θ12 and the last column of the type V*d representation should have θ11 . The pdf available (here) has this correction included.

  4. Irreducible non-cuspidal characters of GSp(4,Fq)
   Ph.D. Thesis, University of Oklahoma, 2011. 145 pp.
   (pdf)